Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices

Lade...
Vorschaubild
Dateien
Adm_2-3w7jk3bobrpp9.pdf
Adm_2-3w7jk3bobrpp9.pdfGröße: 406.28 KBDownloads: 843
Datum
2020
Autor:innen
Al Muhtaseb, Khawla
Ghani, Ayed Abedel
Herausgeber:innen
Kontakt
ISSN der Zeitschrift
Electronic ISSN
ISBN
Bibliografische Daten
Verlag
Auflagebezeichnung
DOI (zitierfähiger Link)
ArXiv-ID
Internationale Patentnummer
Angaben zur Forschungsförderung
Projekt
Open Access-Veröffentlichung
Open Access Green
Core Facility der Universität Konstanz
Gesperrt bis
Titel in einer weiteren Sprache
Forschungsvorhaben
Organisationseinheiten
Zeitschriftenheft
Publikationstyp
Working Paper/Technical Report
Publikationsstatus
Accepted
Wird erscheinen in
Zusammenfassung

Totally nonnegative matrices, i.e., matrices having all their minors nonnegative, and matrix intervals with respect to the checkerboard partial order are considered. It is proven that if the two bound matrices of such a matrix interval are totally nonnegative and satisfy certain conditions then all matrices from this interval are totally nonnegative and satisfy these conditions, too, hereby relaxing the nonsingularity condition in a former paper [M. Adm, J. Garloff, Intervals of totally nonnegative matrices, Linear Algebra Appl. 439 (2013), pp.3796-3806].

Zusammenfassung in einer weiteren Sprache
Fachgebiet (DDC)
510 Mathematik
Schlagwörter
Matrix interval, checkerboard partial order, totally nonnegative matrix, Cachon matrix, Cauchon Algorithm, descending rank conditions
Konferenz
Rezension
undefined / . - undefined, undefined
Zitieren
ISO 690ADM, Mohammad, Khawla AL MUHTASEB, Ayed Abedel GHANI, Jürgen GARLOFF, 2020. Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices
BibTex
@techreport{Adm2020Relax-48660,
  year={2020},
  series={Konstanzer Schriften in Mathematik},
  title={Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices},
  number={388},
  author={Adm, Mohammad and Al Muhtaseb, Khawla and Ghani, Ayed Abedel and Garloff, Jürgen},
  note={Wird erscheinen in: Electronic Journal of Linear Algebra (ELA) ; 2020. - University of Wyoming. - ISSN 1081-3810}
}
RDF
<rdf:RDF
    xmlns:dcterms="http://purl.org/dc/terms/"
    xmlns:dc="http://purl.org/dc/elements/1.1/"
    xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#"
    xmlns:bibo="http://purl.org/ontology/bibo/"
    xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#"
    xmlns:foaf="http://xmlns.com/foaf/0.1/"
    xmlns:void="http://rdfs.org/ns/void#"
    xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > 
  <rdf:Description rdf:about="https://kops.uni-konstanz.de/server/rdf/resource/123456789/48660">
    <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/>
    <dcterms:issued>2020</dcterms:issued>
    <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/48660"/>
    <dc:contributor>Garloff, Jürgen</dc:contributor>
    <dc:rights>terms-of-use</dc:rights>
    <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/48660/5/Adm_2-3w7jk3bobrpp9.pdf"/>
    <dc:contributor>Al Muhtaseb, Khawla</dc:contributor>
    <dcterms:title>Relaxing the Nonsingularity Assumption for Intervals of Totally Nonnegative Matrices</dcterms:title>
    <foaf:homepage rdf:resource="http://localhost:8080/"/>
    <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dcterms:abstract xml:lang="eng">Totally nonnegative matrices, i.e., matrices having all their minors nonnegative, and matrix intervals with respect to the checkerboard partial order are considered. It is proven that if the two bound matrices of such a matrix interval are totally nonnegative and satisfy certain conditions then all matrices from this interval are totally nonnegative and satisfy these conditions, too, hereby relaxing the nonsingularity condition in a former paper [M. Adm, J. Garloff, Intervals of totally nonnegative matrices, Linear Algebra Appl. 439 (2013), pp.3796-3806].</dcterms:abstract>
    <dc:creator>Garloff, Jürgen</dc:creator>
    <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-17T09:53:12Z</dcterms:available>
    <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/server/rdf/resource/123456789/39"/>
    <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/48660/5/Adm_2-3w7jk3bobrpp9.pdf"/>
    <dc:creator>Al Muhtaseb, Khawla</dc:creator>
    <dc:language>eng</dc:language>
    <dc:contributor>Adm, Mohammad</dc:contributor>
    <dc:contributor>Ghani, Ayed Abedel</dc:contributor>
    <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/>
    <dc:creator>Ghani, Ayed Abedel</dc:creator>
    <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2020-02-17T09:53:12Z</dc:date>
    <dc:creator>Adm, Mohammad</dc:creator>
  </rdf:Description>
</rdf:RDF>
Interner Vermerk
xmlui.Submission.submit.DescribeStep.inputForms.label.kops_note_fromSubmitter
Kontakt
URL der Originalveröffentl.
Prüfdatum der URL
Prüfungsdatum der Dissertation
Finanzierungsart
Kommentar zur Publikation
Wird erscheinen in: Electronic Journal of Linear Algebra (ELA) ; 2020. - University of Wyoming. - ISSN 1081-3810
Allianzlizenz
Corresponding Authors der Uni Konstanz vorhanden
Internationale Co-Autor:innen
Universitätsbibliographie
Ja
Begutachtet
Diese Publikation teilen